# SDR DXTA2023111310029

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N588QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605721
- Aircraft time: 14,093 hours, 10,678 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRECATCH: CABIN DOOR WAS LOCKED AND DOOR WOULD NOT OPEN WITH OUT PUSHING THE PRECATCH. DID THIS TWICE DOOR WOULD NOT OPEN.  LUBRICATED PRECATCH AS REQUIRED. ONCE DOOR WAS ADJUSTED PROPERLY NO ISSUES WITH PRECATCH WERE NOTED. ALL WORK DONE IAW CE-560XLS AMM CH 52-10-03. ADJUSTED  DOOR AND OPS CHECK GOOD IAW CE-560XLS AMM CH 52-10-00.
